# SDR CALA2025050904587

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 90,733 hours, 14,459 cycles
- Engine: Ge CF680C2B8F
- Engine time: 74,276 hours, 10,492 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER ADDING TAKEOFF  POWER R ENG BLEED AND R PACK MESSAGE APPEA RED. REJECTED AT 85KTS. REQUEST APPROVAL TO DEFER RH HPSOV IAW MEL 3611BR.  ENGINE HIGH PRESSURE SHUTOFF VALVE (HPSOV) INOPERATIVE SECURED CLOSED. ASSOCIATED THRUST REVERSER IS CONSIDERED INOPERATIVE. RH HPSOV DEFERRED IAW MEL 3611BR ESN 706217 ENG 2 REMOVED
